# SDR 98ZZZX4625

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N74NP
- Make and model: Braero BAE125800A
- Aircraft serial: NA0440
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: RG390E
- Condition: Discharged
- Location: Battery Box
- Part time: 377 hours
- Component: Concordebatt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WILL NOT TAKE CHARGE.  DEAD SHORT IN BATTERY.  290 CYCLES.  8 MONTHS.  377 HOURS.
